# SDR CA150921003

- Difficulty date: September 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 4,236 hours
- Engine: Garrtt TFE731*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 4557200015006
- Condition: Corroded
- Location: Rt Wing
- Part time: 4,191 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION CORROSION WAS FOUND ON THE LOWER RT WING SKIN INBD EDGE.  BLENDED OUT CORROSION WAITING ON DETERMINATION FROM MFG AS TO WHETHER THE SKIN PANEL CAN BE REPAIRED OR NOT.
